African Journal of
Mathematics and Computer Science Research

  • Abbreviation: Afr. J. Math. Comput. Sci. Res.
  • Language: English
  • ISSN: 2006-9731
  • DOI: 10.5897/AJMCSR
  • Start Year: 2008
  • Published Articles: 241

Full Length Research Paper

Approximation formulae for phase shifts of s–wave Schrödinger equation due to binomial potential and their applications

Hemant Kumar1* and Vimal Pratap Singh2
  1Department of Mathematics, D.A_V. P.G. College, Kanpur, (U.P.), India. 2Department of Mathematics, U.I.E.T. Building C.S.J.M. University, Kanpur, (U.P.), India.
Email: [email protected]

  • Article Number - 5C867A62346
  • Vol.4(4), pp. 177- 183, April 2011
  •  Accepted: 26 July 2010
  •  Published: 30 April 2011

Abstract

 

In this paper, we derive the approximation formulae for phase shifts of s-wave Schrödinger equation on introducing binomial potential function and then make their applications to study the fluctuations in the phase shift difference from the s-wave with respect to different values of the arbitrary parameter occurring in a given binomial potential function.

 

Key words: S-wave Schrödinger equation, phase shifts, binomial potential function.

  • Articles on Google by: